# SDR YENA201902259090

- Difficulty date: February 19, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 35,449 hours, 22,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 2133,  DESCENDING THRU 12K, GOT STRONG JET EXHAUST SMELLING FUMES IN COCKPIT. GOT VERY STRONG SMELLING BOTH PILOTS WENT ON O2. TURNING RECIRCS OFF BRIEFLY HELPED, BUT STRONG FUMES CONTINUED. NO SMELL DETECTED IN CABIN; PER FIM 21-20-00-810-801A & 803A PERFORMED INSPECTION OF THE AREAS THROUGHOUT CABIN / FLT DECK / AVIONICS AREAS W/ NO DEFECTS NOTED. OPERATED APU BLEED, ENGINE BLEEDS WITH EACH PACK 1 & 2 SEPARATELY. NO DEFECTS NOTED. ALSO FIM 25-30-00-810-801A ABNORMAL GALLEY SMELL PLUS 25-40-00-810-801 LAVATORY CHECKS NORMAL. ACFT OK FOR CONT SVC AT THIS TIME.
